# SDR DXTA2010101804263

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Gulstm 200
- Aircraft serial: 108
- Aircraft time: 4,406 hours, 2,854 cycles
- Engine: Pwc PW306A
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RUDDER TRIM MOVEMENT IN FLIGHT. RUDDER MOVES FROM 1 UNIT RT TO 1 UNIT LT WITH A CORRESPONDING CHANGE IN ACFT COORDINATION.
